# SDR FDEA202108222061

- Difficulty date: August 22, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 90,490 hours, 21,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73491
- Condition: Corroded
- Location: Bs 1101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT CABIN SEAT TRACK FLANGE FOUND CORRODED AT STATION   1101, X = -75.25 MAIN DECK CARGO COMPARTMENT CABIN SEAT TRACK FLANGE AT STATION 1101, X = -75.25   CORROSION REMOVED AS PER SRM 51-21-01-0G AND FOUND EXCEED LIMIT AS PER SRM 53-00-  52-1A FIGURE 101 ALLOWABLE DAMAGE 1. SEAT TRACK REPAIRED BY SECTIONAL   REPLACEMENT PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 FROM EXISTING SPLICES STATION   989 TO STATION 6-0 X = -75.25. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
